Homoclinic bifurcation and global indeterminacy of equilibrium in a two‐sector endogenous growth model
Paolo Mattana (),
Kazuo Nishimura and
Tadashi Shigoka
International Journal of Economic Theory, 2009, vol. 5, issue 1, 25-47
Abstract:
This paper considers an endogenous growth model that belongs to the same family as the Lucas model. In the Lucas model an external effect appears in the physical‐goods sector, whereas in our model, it appears in the educational sector. In our model, this external effect yields multiple balanced growth paths. Our model undergoes a homoclinic bifurcation and exhibits global indeterminacy of equilibrium.
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23)
Downloads: (external link)
https://doi.org/10.1111/j.1742-7363.2008.00093.x
Related works:
Chapter: Homoclinic Bifurcation and Global Indeterminacy of Equilibrium in a Two-Sector Endogenous Growth Model (2012)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:ijethy:v:5:y:2009:i:1:p:25-47
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355
Access Statistics for this article
International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano
More articles in International Journal of Economic Theory from The International Society for Economic Theory
Bibliographic data for series maintained by Wiley Content Delivery ().